# SDR LOVA950224

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230LF
- Make and model: Bell 230
- Aircraft serial: 23017
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 060000130001
- Condition: Malfunction
- Location: Cockpit Dg
- Part time: 613 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEADING FLAG FAILS TO CANCEL ON EADI DISPLAY.  REPLACED DIRECTIONAL GYRO WITH SERVICEABLE UNIT.  OPS CHECKS OKAY.  (X)
